Suivre
Tomás Caraballo
Titre
Citée par
Citée par
Année
Pullback attractors for asymptotically compact non-autonomous dynamical systems
T Caraballo, G Łukaszewicz, J Real
Nonlinear Analysis: Theory, Methods & Applications 64 (3), 484-498, 2006
4672006
The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion
T Caraballo, MJ Garrido-Atienza, T Taniguchi
Nonlinear Analysis: Theory, Methods & Applications 74 (11), 3671-3684, 2011
2912011
Attractors for 2D-Navier-Stokes models with delays
T Caraballo, J Real
Journal of Differential Equations 205 (2), 271-297, 2004
2812004
Exponentially stable stationary solutions for stochastic evolution equations and their perturbation
T Caraballo, PE Kloeden, B Schmalfuß
Applied Mathematics and Optimization 50 (3), 183-207, 2004
2382004
On the upper semicontinuity of cocycle attractors for non-autonomous and random dynamical systems
T Caraballo, JA Langa
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS SERIES A 10, 491-514, 2003
1962003
Upper semicontinuity of attractors for small random perturbations of dynamical systems
T Caraballo, JA Langa, JC Robinson
Communications in partial differential equations 23 (9-10), 1557-1581, 1998
1771998
Pullback attractors of nonautonomous and stochastic multivalued dynamical systems
T Caraballo, JA Langa, VS Melnik, J Valero
Set-Valued Analysis 11 (2), 153-201, 2003
1732003
Non-autonomous and random attractors for delay random semilinear equations without uniqueness
T Caraballo, MJ Garrido-Atienza, B Schmalfuß, J Valero
Discrete and Continuous Dynamical Systems 21 (2), 415, 2008
1662008
Navier-Stokes equations with delays
T Caraballo, J Real
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
1482001
Pullback attractors for non-autonomous 2D-Navier–Stokes equations in some unbounded domains
T Caraballo, G Łukaszewicz, J Real
Comptes Rendus Mathematique 342 (4), 263-268, 2006
1472006
Autonomous and non-autonomous attractors for differential equations with delays
T Caraballo, P Marın-Rubio, J Valero
Journal of Differential Equations 208 (1), 9-41, 2005
1342005
Asymptotic behaviour of two–dimensional Navier–Stokes equations with delays
T Caraballo, J Real
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2003
1342003
A stochastic pitchfork bifurcation in a reaction-diffusion equation
T Caraballo, JA Langa, JC Robinson
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
1302001
Asymptotic behaviour of a stochastic semilinear dissipative functional equation without uniqueness of solutions
T Caraballo Garrido, MJ Garrido Atienza, B Schmalfuss, J Valero Cuadra
Discrete and Continuous Dynamical Systems. Series B, 14 (2), 439-455, 2010
1292010
Attractors for stochastic lattice dynamical systems with a multiplicative noise
T Caraballo, K Lu
Frontiers of Mathematics in China 3 (3), 317-335, 2008
1272008
Applied Nonautonomous and Random Dynamical Systems: Applied Dynamical Systems
T Caraballo, X Han
Springer, 2017
1232017
Exponential stability of mild solutions of stochastic partial differential equations with delays
T Caraballo, K Liu
Stochastic analysis and applications 17 (5), 743-763, 1999
1171999
Attractors of stochastic lattice dynamical systems with a multiplicative noise and non-Lipschitz nonlinearities
T Caraballo, F Morillas, J Valero
Journal of Differential Equations 253 (2), 667-693, 2012
1062012
Stochastic stabilization of differential systems with general decay rate
T Caraballo, MJ Garrido-Atienza, J Real
Systems & control letters 48 (5), 397-406, 2003
1052003
Stability and random attractors for a reaction-diffusion equation with multiplicative noise
T Caraballo, JA Langa, JC Robinson
Discrete and Continuous Dynamical Systems 6 (4), 875-892, 2000
1022000
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20